MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT CEM STD; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT CEM STD; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-740
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the plastic from a lcs metal backed 3 peg patella had broken in half possible due to wear and was off of the metal backing.The op report indicated it was a size standard.No further information is available.It's assumed their knee hurt.The metal was fine only the plastic was broken.No further information is available doi: (b)(6) 2007, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMPLETE M/B PAT CEM STD
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11002745
Report Number1818910-2020-26849
Device Sequence Number14343123
Product Code NJL
UDI-Device Identifier10603295022718
UDI-Public10603295022718
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-09-740
Device Catalogue Number129409740
Device Lot Number2464653
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;